# SDR AALA201811059045

- Difficulty date: October 12, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 19,004 hours, 7,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480048202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LEFT HAND DOOR CUT OUT CENTER SILL SHAPE FITTING BETWEEN FR 66 AND FR 68 AT S23L. REPLACED CENTER SILL SHAPE FITTING PER SRM 51-72-11.
